ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

March 2014 , Volume 34 , Issue 3

Special issue dedicated to Arieh Iserles on the occasion of his 65th birthday

Select all articles

Export/Reference:

Preface
Elena Celledoni, Jesus M. Sanz-Serna and Antonella Zanna Munthe-Kaas
2014, 34(3): i-ii doi: 10.3934/dcds.2014.34.3i +[Abstract](667) +[PDF](95.7KB)
A Gaussian quadrature rule for oscillatory integrals on a bounded interval
Andreas Asheim, Alfredo Deaño, Daan Huybrechs and Haiyong Wang
2014, 34(3): 883-901 doi: 10.3934/dcds.2014.34.883 +[Abstract](762) +[PDF](1178.7KB)
Computing of B-series by automatic differentiation
Ferenc A. Bartha and Hans Z. Munthe-Kaas
2014, 34(3): 903-914 doi: 10.3934/dcds.2014.34.903 +[Abstract](820) +[PDF](517.8KB)
On Volterra integral operators with highly oscillatory kernels
Hermann Brunner
2014, 34(3): 915-929 doi: 10.3934/dcds.2014.34.915 +[Abstract](1044) +[PDF](343.3KB)
ADI splitting schemes for a fourth-order nonlinear partial differential equation from image processing
Luca Calatroni, Bertram Düring and Carola-Bibiane Schönlieb
2014, 34(3): 931-957 doi: 10.3934/dcds.2014.34.931 +[Abstract](1110) +[PDF](1772.8KB)
A Lie--Deprit perturbation algorithm for linear differential equations with periodic coefficients
Fernando Casas and Cristina Chiralt
2014, 34(3): 959-975 doi: 10.3934/dcds.2014.34.959 +[Abstract](927) +[PDF](474.9KB)
Preserving first integrals with symmetric Lie group methods
Elena Celledoni and Brynjulf Owren
2014, 34(3): 977-990 doi: 10.3934/dcds.2014.34.977 +[Abstract](954) +[PDF](1492.0KB)
Numerical simulation of nonlinear dispersive quantization
Gong Chen and Peter J. Olver
2014, 34(3): 991-1008 doi: 10.3934/dcds.2014.34.991 +[Abstract](998) +[PDF](1845.2KB)
A conditional, collision-avoiding, model for swarming
Felipe Cucker and Jiu-Gang Dong
2014, 34(3): 1009-1020 doi: 10.3934/dcds.2014.34.1009 +[Abstract](946) +[PDF](371.9KB)
The tridendriform structure of a discrete Magnus expansion
Kurusch Ebrahimi-Fard and Dominique Manchon
2014, 34(3): 1021-1040 doi: 10.3934/dcds.2014.34.1021 +[Abstract](769) +[PDF](311.6KB)
Bernstein-type approximation of set-valued functions in the symmetric difference metric
Shay Kels and Nira Dyn
2014, 34(3): 1041-1060 doi: 10.3934/dcds.2014.34.1041 +[Abstract](754) +[PDF](477.9KB)
Analysis of the 3DVAR filter for the partially observed Lorenz'63 model
Kody Law, Abhishek Shukla and Andrew Stuart
2014, 34(3): 1061-1078 doi: 10.3934/dcds.2014.34.1061 +[Abstract](949) +[PDF](2715.3KB)
Variable step size multiscale methods for stiff and highly oscillatory dynamical systems
Yoonsang Lee and Bjorn Engquist
2014, 34(3): 1079-1097 doi: 10.3934/dcds.2014.34.1079 +[Abstract](1194) +[PDF](771.0KB)
Discrete gradient methods have an energy conservation law
Robert I. McLachlan and G. R. W. Quispel
2014, 34(3): 1099-1104 doi: 10.3934/dcds.2014.34.1099 +[Abstract](1037) +[PDF](265.1KB)
On an asymptotic method for computing the modified energy for symplectic methods
Per Christian Moan and Jitse Niesen
2014, 34(3): 1105-1120 doi: 10.3934/dcds.2014.34.1105 +[Abstract](825) +[PDF](580.1KB)
Integrability of nonholonomically coupled oscillators
Klas Modin and Olivier Verdier
2014, 34(3): 1121-1130 doi: 10.3934/dcds.2014.34.1121 +[Abstract](725) +[PDF](492.2KB)
Regarding the absolute stability of Størmer-Cowell methods
Syvert P. Nørsett and Andreas Asheim
2014, 34(3): 1131-1146 doi: 10.3934/dcds.2014.34.1131 +[Abstract](888) +[PDF](2413.7KB)
Discrete gradient methods for preserving a first integral of an ordinary differential equation
Richard A. Norton and G. R. W. Quispel
2014, 34(3): 1147-1170 doi: 10.3934/dcds.2014.34.1147 +[Abstract](1008) +[PDF](859.8KB)
Periodic points on the $2$-sphere
Charles Pugh and Michael Shub
2014, 34(3): 1171-1182 doi: 10.3934/dcds.2014.34.1171 +[Abstract](746) +[PDF](331.5KB)
The Landau--Kolmogorov inequality revisited
Alexei Shadrin
2014, 34(3): 1183-1210 doi: 10.3934/dcds.2014.34.1183 +[Abstract](781) +[PDF](516.0KB)
Generating functions for stochastic symplectic methods
Lijin Wang and Jialin Hong
2014, 34(3): 1211-1228 doi: 10.3934/dcds.2014.34.1211 +[Abstract](980) +[PDF](755.4KB)
Generating functions and volume preserving mappings
Huiyan Xue and Antonella Zanna
2014, 34(3): 1229-1249 doi: 10.3934/dcds.2014.34.1229 +[Abstract](995) +[PDF](418.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]